# SDR UALA2010031700891

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,371 hours, 12,265 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM ISSUE.  NO MOVEMENT OF RUDDER WITH RUDDER TRIM KNOB.  AFTER TURNING, TRIM OPERATION RETURNED TO NORMAL.  RUDDER TRIM FUNCTION CHECK ACCOMPLISHED.  NO DEFECT NOTED.  SAMC ADVISED NO ACTION REQUIRED.  THE SAMC CONTROLLER AND MANAGER CONCURR THAT THE AIRPLANE CAN BE RELEASED BACK TO SERVICE.
